# SDR COEA2017090210919

- Difficulty date: September 2, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,943 hours, 36,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S53575109215
- Condition: Corroded
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 174316 NR 100033 HEAVY CHECK COE/MAJOR REPAIR: R/H LOWER SIDEBOX CHANNEL, 2ND FROM FWD HOLE HAS LEVEL 2 CORROSION FOR THE MLG SIDE BRACE FITTING. CORRECTIVE ACTION: REPAIRED PER SRAS ES-4371/17...12168 DATED 11/30/2017.
